iMedi.co.uk

Care Infant Paracetamol 120mg/5ml Suspension

Informations for option: Care Infant Paracetamol 120mg/5ml Suspension, show other option

FRONT FACE TOP


Care Infant Paracetamol 120mg/5ml Suspension

Important information about Care Infant Paracetamol 120mg/5ml Suspension

•    This medicine reduces fever and relieves mild to moderate pain in infants and children between 3 months and 6 years old.

•Follow the dosage instructions carefully. Children of different ages need different amounts. See section 3.

Do not give....

•With any other products containing paracetamol. •For longer than 3 days without seeing your doctor.

•To infants under 3 months old except for fever after vaccination at 2 months.

Seek immediate medical help in the event of an overdose. See section 3.

Now read the rest of the leaflet before you use this medicine. It includes other information which might be especially important for you. •Keep this leaflet. You may need to read it again.

•    Ask your pharmacist if you need any more information or advice.

•If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.


1. What the medicine is for

Care Infant Paracetamol Suspension relieves mild to moderate pain including teething pains. It also reduces fever including high temperature caused by vaccinations.

This medicine contains paracetamol which has pain relieving properties and also acts to bring down high temperature.

2. Before you use this medicine

Do not use the medicine if your child..

•Has an allergy to any of the ingredients listed in section 6.

•Is taking any other product containing paracetamol.

A Talk to your doctor or pharmacist if your child has..

•Severe kidney or severe liver problems.

A Talk to your doctor or pharmacist if your child is taking....

•Domperidone or metoclopramide for nausea and sickness.

• Colestyramine mainly used for high cholesterol. •Medicines used to prevent blood clotting such as warfarin.



Can adults take this medicine?

This product is intended for use by children under 6 years old. However, the following additional warnings are included in case an adult is taking this medicine.

This medicine may be harmful if you have alcoholic liver disease.

Pregnant or breastfeeding..

Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding.

A Important information about some of the ingredients

• This medicine contains maltitol and sorbitol. If you have been told by your doctor that your child has an intolerance to some sugars, contact your doctor before giving this medicine.

•It also contains sodium parahydroxybenzoates (E219) which may cause allergic reactions (possibly delayed).

3.How to use this medicine

Check the tables below to see how much of the medicine to use •For oral use only.

•It is important to shake the bottle for at least 10 seconds before each use.

•Never give more medicine than shown in the table. •Always use the syringe supplied with the pack. •Do not give with any other paracetamol-containing product.


How to use the syringe

•    Shake the bottle for at least 10 seconds.

•    With the bottle in the upright position remove the cap.

•    Insert the syringe into the bottle.

•    Holding the syringe in place, gently pull up the plunger to fill the syringe then remove it from the bottle.

•    Remove the surplus liquid from the outside of the syringe using a tissue.

•    Adjust the amount to the 2.5ml or 5ml mark as appropriate (see table for correct dose).

•    Place the syringe inside the child's mouth against the cheek and press the plunger slowly to gently release the medicine.

•    After use, wipe the bottle neck clean and rinse the cap before replacing.

•    The syringe should be washed and dried after use. It can be cleaned by hand or in a dishwasher.


NEW DOSAGE INSTRUCTIONS

Age

Dose

For post-vaccination fever for babies between 2-3 months

One x 2.5ml dose.

If necessary, after 4-6 hours, give a second 2.5ml dose

• Do not give to babies less than 2 months of age • Do not give more than 2 doses • Leave at least 4 hours between doses • If further doses are needed, talk to your doctor or pharmacist

J?

CD

Dose- up to 4 times in 24hrs

3-6 mths

2.5ml

6-24 mths

5ml

2-4 years

7.5ml (5ml + 2.5ml)

4-6 years

10ml (5ml + 5ml)

•    Do not give more than 4 doses in any 24 hour period

•    Leave at least 4 hours between doses • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist


Do not give more medicine than the label tells you to.

If your child does not get better, talk to your doctor.

A If you give too much

Talk to a doctor at once if your child takes too much of this medicine even if they seem well.

This is because too much paracetamol can cause delayed, serious liver damage.

Take the pack with you to show which medicine your child has swallowed.

A If you forget a dose

Give the next dose as soon as you remember.

Do not give a double dose. You can then carry on with the normal dose at the correct time.

4. Possible side effects

Like all medicines, Care Infant Paracetamol Suspension can have side effects, although these don't affect everyone.

Important side effects:

•    If you think your child has any of the following serious side effects or symptoms, stop using this medicine and see a doctor as soon as possible.

•    Allergic reactions (swelling of the face, lips, tongue or throat, difficulty in swallowing or breathing, skin rash).

Very rare side effects:

•    Changes in the blood may occur which may cause unusual bruising or an increase in the number of infections (e.g. sore throats) which your child gets.

•    Very rare cases of serious skin reactions have been reported.

Turn over #


23093407


Fonts Used

Helvetica

Helvetica LT

Helvetica Neue LT

Colours Used

Process Black + 20%

Keyline (Does not print)

Care Infant Paracetamol 120mg/5ml Suspension

jd

03

<V

_l

E

o

o

23093407

338mm x 148mm flat (29mm x 148mm folded)

1 Date 28.05.2014

Product

Title

Component

Pack Size

IG Code

Dimensions

Proof No.


REVERSE FACE TOP


If you notice these or any other side effect not included above, stop use and tell your doctor or pharmacist. They will tell you what to do.

Making medicines safer:

Also you can help to make sure that medicines remain as safe as possible by reporting any unwanted side effects via the internet at www.mhra.gov.uk/yellowcard. Alternatively you can call Freephone 0808 100 3352 (available from 10am to 2pm Mondays to Fridays) or fill in a paper form available from your local pharmacy.

5.Storing this medicine

•Keep it out of the reach and sight of children. •Do not store above 25°C but do not refrigerate. •Protect from light. Store in the original package. •Do not use after the expiry date shown on the carton. The expiry date refers to the last day of that month.

•Medicine should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of any unused medicine. These measures will help to protect the environment.

6.Further information

What the medicine contains

The active ingredient per 5ml is:

paracetamol 120mg.

The other ingredients are:

sodium methyl parahydroxybenzoate (E219), sodium propyl parahydroxybenzoate, citric acid anhydrous, saccharin sodium, glycerol, dispersible cellulose, strawberry flavour (contains propylene glycol), acesulphame K, carmine (E120), maltitol liquid (which contains maltitol E965 and sorbitol E420), xanthan gum (E415), potassium hydroxide and purified water.


What the medicine looks like

Care Infant Paracetamol Suspension is a pale pink cloudy suspension which tastes of strawberry.

It is supplied in 100ml bottles.

Marketing authorisation holder and manufacturer

Thornton and Ross Ltd., Huddersfield, HD7 5QH, UK. This leaflet was revised in May 2014


23093407


Fonts Used

Helvetica

Helvetica LT

Helvetica Neue LT

Colours Used

Process Black + 20%

Keyline (Does not print)

Care Infant Paracetamol 120mg/5ml Suspension

jd

03

<V

_l

E

o

o

23093407

338mm x 148mm flat (29mm x 148mm folded)

1 Date 28.05.2014

Product

Title

Component

Pack Size

IG Code

Dimensions

Proof No.